Natural Health And Wellbeing

Does Monistat Worsen The Symptoms Of A Yeast Infection



Does Monistat worsen symptoms of a yeast infection? It shouldn't, but for a small percentage of women it does. The reason for this is an allergic reaction to Miconazole which is the active ingredient in Monistat. If you do start suffering from more pain that you were before you used the treatment you must go back and see your doctor, and also discontinue using the product.

Other side effects of Monistat

Other side effects of Miconazole that you must watch out for are...

  • severe vaginal burning
  • abdominal pain
  • skin rash
  • itching
  • hives
  • irritation
  • swelling

Be aware that mild burning can occur while using this treatment, but to be on the safe side it is a good idea to see your doctor about any concerns you might have.

You can read more information about Monistat's safety here - Monistat safety guide.

Alternative treatment

If Monistat is worsening the symptoms of your yeast infection you can read more information about a completely natural treatment for your yeast infection that will treat your infection from the root cause here - Candidol Yeast Cure.

Alternatively you can phone their experts here...

Phone today

USA Orders Call: 800-875-0850

International: 616-551-4246

Mention Priority Code 256625 and the Special Introductory Offer of Buy 1 Get 1 Free






Signs Of A Yeast Infection.



Return from Does Monistat Worsen The Symptoms Of Yeast Infections to Natural Health Homepage.





Natural Cures


Sarah Summers natural cure for yeast infections







Enjoy This Site?
Then why not use the button below, to add us to your favorite bookmarking service?

Copyright© 2007-2011.